09-04-2005, 06:05 PM #1
are stomach problems common on AAS?
I would think that orals would be more prone to causing stomach problems but what about injectables?
I have ulcerative colitus and haven't had too much of a problem with most supplements. Im on week 5 of a test cyp/EQ cycle and Im just starting to have stomach problems(gas and diarrhea). Although, it could be from diet, stress or another unknown source. I have 1-2 flareups a year.
09-04-2005, 06:11 PM #2
09-04-2005, 06:20 PM #3Originally Posted by powerliftmike
I ran Dbol for 1 week(quit do to early gyno signs) and then SD for then next 3 weeks at the start of my cycle. That may be why Im having some problems now. Superdrol did make me hit the toilet more often.
09-05-2005, 04:53 AM #4Originally Posted by cgb6810
Hope things get better for you bro. Good luck and bump this thread.
09-05-2005, 07:18 AM #5Originally Posted by Schwarz
09-05-2005, 11:52 AM #6
Mostly with orals not so much with injects!
Users Browsing this Thread
There are currently 1 users browsing this thread. (0 members and 1 guests)